# SDR CALA2024090600579

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 73,256 hours, 32,236 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUELER REPORTS FUEL CAP MISSING FROM AIRCRAFT UPON ARRIVAL. PLACED ON CDL 28A. DISPATCH DESK: 13   NAME: JG  DATE: 04-SEP-24- CDL 28A APPROVED. PLACED ON CDL 28A. FUEL CAP M&E 31-2825-9-0001 IPC 28-25-41-02B ITEM 001B. FUEL CAP M&E 31-2825-9-0001 IPC 28-25-41-02B ITEM 001B.
